Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Brown and yellow vaginal discharge. Taking progesteron injection, vaginal application of pills. Pregnancy? LMP is march 10th.there was brownish discharge 2 wks docter advised me to take injection progesteron and then vaginal application of progesteron capsules twice a day..m taking tab vitalin 800from the there is no brownish discharge,but a thick whitish some times yellowish discharge is i disturbed and using pad.i am very tensed about my condition.why this discharges is coming like there any problem for my pregnancy
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

This is called threatened abortion

You should get your ultrasound done to see the cardiac activity

Take folic acid
Strict bed rest is required

Take care

Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor